# SDR C2XA00IA042

- Difficulty date: February 22, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Washer
- Part number: 19803
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VCT - DURING TRAINING FLIGHT 200, THE CREW REPORTED THAT THE NOSE GEAR DISAGREEMENT LIGHTS WOULD NOT EXTINGUISH UPON GEAR RETRACTION.  THE AIRCRAFT LANDED AT VCT WITHOUT INCIDENT WHERE A FERRY FLIGHT WAS ARRANGED TO IAH.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT AND MAINTENANCE REMOVED AND REPLACED A BROKEN LOCK WASHER ON THE NOSE LANDING GEAR RETRACT ACTUATOR ROD END.  THE LANDING GEAR OPERATIONLLY CHECKED GOOD IAW EMB120 MM 32-32-11, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (M)
